Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have multiple system atrophy. Have attacks, facial tightening. Help

My father has MSA ( Multiple system Athropy) he is in the later stages and is suffering from attacks , facial tightening, crippling effects and is misery. I have been trying to do research to help him be symptom free , in my search i found Miranol as a possible help for him. We are located in Ohio and i was wondering what kind of doctor would he need to see to get this type of perscription. Please help us if you can, Thanks tricia
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The facial tightening and crippling that you are having can be helped to some extent by oral muscle relaxants. These can help you improve symptomatically temporarily.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,

Answered: Thu, 5 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor